# SDR DHLA2009743DH620

- Difficulty date: November 12, 2008
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 720b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN AT BS 720B RBL 62 FLOORBEAM UPPER CHORD WITH DOUBLE HOLE.  REPAIRED FLOORBEAM SECTION AT BS 720B BETWEEN RBL 53.5 AND RBL 70 IAW COOPESA EO COO-2-53-478-08 DTD 12/18/08 DOCUMENTED ON FAA FORM 8110-3.
